# SDR IPXA10559661

- Difficulty date: April 24, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT IN COCKPIT FLOOR UPPER SURFACE STA 290, LBL44     REPAIRED IAW SRM 51-70-13-0G.
